Asymptotic theorems for kernel U-quantiles

Ralescu, Stefan . Electronic Journal of Statistics 2012. 6 :664-671

Locate this article in:

Bibtex

@article{CIS-263228,
  Author = {Ralescu, Stefan},
  Title = {Asymptotic theorems for kernel U-quantiles},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {664--671},
  Keywords = {Local linear regression, optimal bandwidth, Bandwidth function, break point detection, Asymptotic normality, U-statistics, Kernel estimator, Bahadur representation}
}

Similar articles